MAUDE Adverse Event Report: EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number US5062
Medical Device Problem Codes Fluid/Blood Leak (1250); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted when the manufacturer¿s investigation is completed.
 
Event or Problem Description
It was reported that during priming of the oxygenator, the team noticed a whistling noise and a buildup of condensation in the top.The oxygenator was removed and replaced with a new one and no further issues were noted.
 
Additional Manufacturer Narrative
Section g4: there was no patient involved in this event.The pma # provided is associated with the device¿s most recent approval.Section h6: health effect - impact code corrected.Manufacturer's investigation conclusion: although the reported sound and condensation were unable to be conclusively confirmed, functional testing of the returned oxygenator by the manufacturer (eurosets) found that the device was compliant with the technical specifications.The oxygenator was returned to abbott where an initial visual inspection was performed.Visual inspection of the oxygenator revealed no obvious damage.It was noted that some drops of fluid were in the top housing, which could be indicative of the reported condensation.The oxygenator was forwarded to the external manufacturer (eurosets) for technical analysis.A functional test of the oxygenator was performed on a test circuit with bovine blood and found that the oxygenator was compliant with the reference values.The claimed condensation was not found during the technical investigation.Eurosets confirmed that condensation is a normal condition that could have happened during priming and treatment due to change in temperature between the environment and inside of the extracorporeal membrane oxygenation (ecmo) device.Eurosets determined that the safety of the patient is not involved, and the performance of the device is guaranteed.Eurosets concluded that the technical investigation confirmed that the claimed device was compliant with the technical specification and for that reason they were not able to confirm the complaint by the customer.Eurosets communicated that this event will be monitored within the eurosets trend reporting and in case of adverse trends, further investigation and/or corrective actions will be carried out.The production documentation for the eurosets oxygenator, lot number 7896808, was reviewed by the external manufacturer (eurosets) and showed that all tests made in the production process were compliant with the technical specifications.The eurosets amg pmp instructions for use (ifu), rev.05, is currently available.Under the list of warnings, the ifu warns that during use, a spare oxygenator must always be available and warns that the device has to be carefully and continuously checked by qualified healthcare professionals throughout the procedure.Under the section titled ¿oxygenator replacement¿, this document states that a spare oxygenator must always be available during perfusion.After 6 hours of use with blood or if particular situations occur, which may lead the person responsible for perfusion to determine the safety of the patient may be compromised (insufficient oxygenator performance, leaks, abnormal blood parameters, etc.), follow the procedure outlined in the ifu for oxygenator replacement.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key21667704
Report Number3003752502-2025-00013
Device Sequence Number18187617
Product Code DTZ
UDI-Device Identifier08034013782020
UDI-Public(01)08034013782020(10)7896808(17)250410
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K141492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2025
Device Model NumberUS5062
Device Catalogue NumberUS5062
Device Lot Number7896808
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown